Alert archive / New York / Heat Advisories in 2013

Heat Advisory 4, NWS Buffalo, NY

September 11, 20136 counties in New York

NWS Buffalo, NY issued this heat advisory at Sep 11, 2013, 8:42 AM EDT for 6 counties in New York. It took effect at Sep 11, 2013, 12:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2013, 8:42 AM EDT (12:42 UTC)
In effect from
Sep 11, 2013, 12:00 PM EDT
Expired
Sep 11, 2013, 4:28 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY

Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Orleans County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 86 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 989 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
989 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WWUS71 KBUF 111242
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
842 AM EDT WED SEP 11 2013

NYZ002>004-011-013-014-112045-
/O.NEW.KBUF.HT.Y.0004.130911T1600Z-130911T2200Z/
ORLEANS-MONROE-WAYNE-GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...BATAVIA...
GENESEO...CANANDAIGUA
842 AM EDT WED SEP 11 2013

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING. 

* LOCATIONS...ORLEANS...MONROE...WAYNE...GENESEE...LIVINGSTON...
  ONTARIO COUNTIES.

* TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING.

* HEAT INDEX VALUES...NEAR OR ABOVE 100 DEGREES.

* IMPACTS...IF PROPER PRECAUTIONS ARE NOT TAKEN...HEAT EXHAUSTION
  OR OTHER HEAT RELATED SYMPTOMS COULD DEVELOP IN THOSE EXPOSED TO
  THE HOT AND HUMID CONDITIONS...WITH THE VERY YOUNG AND ELDERLY
  MOST AT RISK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES
IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH
HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN
ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1.

&&

$$
1 follow-up statement
168 
WWUS71 KBUF 112028
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
428 PM EDT WED SEP 11 2013

NYZ002>004-011-013-014-112130-
/O.CAN.KBUF.HT.Y.0004.000000T0000Z-130911T2200Z/
ORLEANS-MONROE-WAYNE-GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...BATAVIA...
GENESEO...CANANDAIGUA
428 PM EDT WED SEP 11 2013

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE HEAT
ADVISORY. 

TEMPERATURES WILL CONTINUE TO DROP THROUGH THE EVENING HOURS.

$$

APFFEL

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Sep 11, 6:45 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Sep 11, 6:45 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
645 AM EDT WED SEP 11 2013

.SYNOPSIS...
NEAR RECORD WARMTH AND VERY HUMID CONDITIONS WILL CONTINUE TODAY AS
HIGH PRESSURE OVER THE MIDDLE ATLANTIC STATES REMAINS IN CONTROL.
A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...BUT
THE BEST CHANCE FOR RAIN WILL BE TONIGHT AND THURSDAY AS A COLD
FRONT PUSHES EAST ACROSS NEW YORK STATE. EXPECT A SIGNIFICANT DROP
IN TEMPERATURES FOLLOWING THE COLD FRONT...WITH HIGH TEMPERATURES
EXPECTED TO BE WELL BELOW AVERAGE ON FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MID SUMMER-LIKE HEAT AND HUMIDITY WILL DOMINATE OUR AREA FOR ONE
MORE DAY. AREA TEMPERATURES EARLY THIS MORNING ARE RANGING THROUGH
THE 70S...WITH MANY LOCATIONS ALONG THE LAKE PLAINS JUST A FEW
DEGREES BELOW 80. WITH SUCH A WARM START TO THE DAY...TEMPERATURES
WILL HAVE NO PROBLEM RISING WELL INTO THE 80S THIS AFTERNOON...WITH
LOWER 90S EXPECTED ACROSS MUCH OF THE GENESEE VALLEY AND FINGER
LAKES AREA. THERE IS A CHANCE THAT RECORD HIGH TEMPERATURES WILL BE
REACHED OR EXCEEDED AT KBUF/KROC AND KART. A CHANCE FOR A FEW
AFTERNOON THUNDERSTORMS ACROSS THE INTERIOR SECTIONS EAST OF LAKE
ERIE MAY OFFER TEMPORARY RELIEF FROM THE HEAT...BUT THE HUMIDITY
WILL REMAIN VERY UNCOMFORTABLE WITH DEWPOINTS EXPECTED TO HOLD
STEADY IN THE UPPER 60S TO LOWER 70S.

ON THE SURFACE WEATHER MAP...LOW PRESSURE IS CENTERED OVER SOUTHERN
QUEBEC...WITH A COLD FRONT TRAILING WEST ACROSS LAKE HURON INTO
NORTHERN MICHIGAN. ONGOING SHOWERS AND THUNDERSTORMS THAT ARE
DEVELOPING ALONG THIS BOUNDARY WILL MOVE TO THE EAST AND REACH
NORTHERN NEW YORK STATE AND THE ST LAWRENCE RIVER VALLEY LATER THIS
AFTERNOON. SPC HAS PLACED OUR ENTIRE CWA WITHIN A SLIGHT RISK FOR
SEVERE WEATHER TODAY ...BUT IT LOOKS LIKE THE BEST CHANCE WILL BE
ACROSS NORTHERN NEW YORK STATE WHERE THE BEST COMBINATION OF
INSTABILITY (CAPES BETWEEN 2000 AND 2500 J/KG) AND EFFECTIVE BULK
SHEAR (AVERAGING BETWEEN 40 AND 45 KNOTS) WILL BE IN PLACE.

ELSEWHERE ACROSS THE AREA...THERE IS A CHANCE FOR SCATTERED
THUNDERSTORMS AS WEAK SHORT WAVES ROTATE EAST ACROSS THE TOP OF THE
DOMINANT UPPER LEVEL RIDGE. EXPECT MOST OF THIS CONVECTION TO REMAIN
EAST OF THE NIAGARA FRONTIER DUE TO THE STABILIZING INFLUENCE FROM
LAKE ERIE. WITH PRECIPITABLE WATER VALUES EXPECTED TO INCREASE TO
ABOUT 1.7 INCHES...HEAVY RAIN COULD ACCOMPANY SOME OF THE
THUNDERSTORMS.

TONIGHT...SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD AS
THE COLD FRONT APPROACHES WESTERN NEW YORK AND INTERACTS WITH THE
VERY MOIST AND MODERATELY UNSTABLE AIRMASS. ONCE AGAIN...ANY PASSING
STORMS COULD PRODUCE HEAVY RAIN.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SEASONABLY STRONG SHORT WAVE CURRENTLY DIGGING SOUTHEASTWARD THROUGH
NORTHERN SASKATCHEWAN/MANITOBA WILL AMPLIFY AS IT DROPS INTO THE
GREAT LAKES AT THE BEGINNING OF THE PERIOD. SURFACE COLD FRONT
ASSOCIATED WITH THIS FEATURE WILL INTENSIFY AS THE WAVE SHARPENS
ACROSS THE EASTERN GREAT LAKES. THIS WILL GENERATE A MODEST LOW
LEVEL RESPONSE ALONG THE BOUNDARY AS IT CROSSES THE REGION THURSDAY
WITH AN EXPANDING COVERAGE OF SHOWERS AND THUNDERSTORMS DURING THE
DAY...AS INSTABILITY INCREASE AHEAD OF THE FRONT. SURFACE DEWPOINT
IN THE MID TO UPPER 60S SHOULD ALLOW MODERATE INSTABILITY TO DEVELOP
WITH FORECAST SOUNDING SHOWING CAPES NEAR 2000 J/KG.

BIG TRANSITION WILL TAKE PLACE THURSDAY NIGHT AND FRIDAY AS THE COLD
FRONT MOVES OFF TO THE SOUTHEAST AND A STRONG COLD AIR ADVECTION
REGIME SETS UP FOR THE REMAINDER OF THE PERIOD. EXPECT A GOOD AMOUNT
OF CLOUD COVER TO INVADE THE REGION WITH THE COLD AIR. 850 MB
TEMPERATURES DROPPING OFF ENOUGH TO BRING PERHAPS SOME LIMITED LAKE
RESPONSE THURSDAY NIGHT.

HIGH TEMPERATURE FORECAST LOOKS TRICKY FOR FRIDAY WITH THE
RESPECTABLE COLD ADVECTION...WITH TEMPERATURES LIKELY REMAINING
STEADY OR POSSIBLY JUST GAINING A FEW DEGREES THROUGH THE DAY. MOST
HIGHS PROBABLY NOT GETTING OUT OF THE 50S. THE CONTINUED COLD
ADVECTION WILL KNOCK 850 MB TEMPERATURES TO NEAR 0C BY FRIDAY
EVENING. THIS WILL CREATE MORE THAN ENOUGH OVER LAKE INSTABILITY TO
GET LAKE EFFECT RAIN SHOWERS GOING IN THE FAVORED NORTHWEST FLOW
AREAS. ALTHOUGH DEEPER SYNOPTIC MOISTURE WILL LIKELY BE WANING AT
THIS POINT. NONETHELESS...WILL MAINTAIN PROBABILITIES IN THE 30-40
PERCENT RANGE...ALTHOUGH PRECIPITATION CHANCES POTENTIALLY COULD GO
HIGHER AS WE GET CLOSER TO THAT FORECAST PERIOD.

FAIRLY SIGNIFICANT HGT RISES IN THE WAKE OF THE SECOND SHORTWAVE...
COUPLED WITH MID LEVEL DRYING...WILL BRING AN END TO THE SHOWERS IN
MOST AREAS LATE FRIDAY OR EARLY FRIDAY EVENING. THE EXCEPTION WILL
COME SOUTHEAST OF LK ONTARIO WHERE SOME NUISANCE LAKE INDUCED SHOWER
ACTIVITY WILL BE POSSIBLE. IT WILL BE RATHER CHILLY FRIDAY NIGHT
WITH TEMPS FALLING INTO THE UPPER 30S TO LOWER 40S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THERE WILL BE LITTLE IF ANY ADVERSE WEATHER TO DEAL WITH DURING THIS
PERIOD AS A PAIR OF STRONG SFC HIGH PRESSURE SYSTEMS WILL DOMINATE
THE GREAT LAKES REGION. ALOFT...A SOMEWHAT AMPLIFIED PATTERN AT THE
START WILL GRADUALLY BREAK DOWN AS WE HEAD INTO THE NEW WORK WEEK...
BUT THE LARGELY CANADIAN AIRMASS WILL KEEP OUR TEMPERATURES AT OR
JUST BELOW SEASONAL NORMALS.

THE ONLY REAL WEATHER MAKER WILL BE A MOISTURE CHALLENGED FRONTAL
BOUNDARY THAT WILL DROP ACROSS THE LOWER GREAT LAKES ON SUNDAY
NIGHT. WILL CARRY SLGT CHC POPS WITH THIS SYSTEM...OTHERWISE...
DAYS WILL FEATURE AMPLE SUNSHINE WITH HIGHS MAINLY IN THE 60S.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
MAINLY VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY WITH HIGH
PRESSURE OVER THE MIDDLE ATLANTIC STATES FIRMLY IN CONTROL. THE
EXCEPTION TO THIS GENERAL TREND WILL BE ACROSS THE SOUTHERN TIER
WHERE PATCHY FOG AND STRATUS WILL LOWER CONDITIONS TO IFR UNTIL
ABOUT 14Z.

LATER THIS AFTERNOON...THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS
AS WEAK UPPER IMPULSES ROTATE ACROSS THE TOP OF THE PERSISTENT UPPER
LEVEL RIDGE. THE BEST CHANCE FOR CONVECTION WILL BE ACROSS THE
NORTHERN PART OF THE STATE WHERE THE MOST FAVORABLE COMBINATION OF
INSTABILITY AND SHEAR WILL COME TOGETHER. MVFR TO IFR CONDITIONS ARE
POSSIBLE FOR A BRIEF TIME WITH ANY PASSING THUNDERSTORM.

SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT AS
A COLD FRONT APPROACHES WESTERN NEW YORK.  EXPECT MVFR TO IFR
CONDITIONS TO BECOME MORE WIDESPREAD AS WELL.

OUTLOOK...
THURSDAY...SHOWERS AND THUNDERSTORMS LIKELY WITH ASSOCIATED
MVFR/IFR...THEN BECOMING VFR.
FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
SATURDAY AND SUNDAY...VFR.

&&

.MARINE...
WINDS WILL REMAIN MODEST...BUT SHOULD REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON...BUT THE BEST CHANCE FOR STORMS WILL BE
TONIGHT AND THUNDERSTORMS WHEN A COLD FRONT PUSHES EAST ACROSS THE
LOWER GREAT LAKES. A NORTHWEST FLOW OF NOTICEABLY COOLER AIR BEHIND
THE FRONT AIR MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS LATE
THURSDAY INTO FRIDAY.

&&

.CLIMATE...
A LATE SUMMER AIRMASS WILL REMAIN ACROSS THE REGION THROUGH
WEDNESDAY. BELOW ARE THE RECORD HIGHS...AND RECORD WARM LOWS FOR
OUR THREE CLIMATE SITES:

BUFFALO..

WEDNESDAY HIGH: 87 (1952) LOW: 72 (1931)

ROCHESTER..

WEDNESDAY HIGH: 94 (1931) LOW: 71 (1931)

WATERTOWN..

WEDNESDAY HIGH: 89 (1961) LOW: 70 (1961)

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...TJP
MARINE...TJP
CLIMATE...THOMAS
Hazardous weather outlook, Sep 11, 5:28 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
528 AM EDT WED SEP 11 2013

NYZ006>008-120930-
OSWEGO-JEFFERSON-LEWIS-
528 AM EDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES IN THE
MID TO UPPER 90S THIS AFTERNOON.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL
AND HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY MORNING.
THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL AND HEAVY RAINFALL
IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-019>021-085-120930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
528 AM EDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES IN THE
MID TO UPPER 90S THIS AFTERNOON.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL
AND HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
528 AM EDT WED SEP 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL
IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 2:30 PM EDTSpecial Weather StatementBUFWyoming45 min
Sep 11, 2:36 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming39 min
Sep 11, 3:31 PM EDTSpecial Weather StatementBUFLivingston, Ontario, Wyoming59 min
Sep 11, 3:41 PM EDTSevere Thunderstorm WarningBUFOswego49 min
Sep 11, 4:30 PM EDTSpecial Marine WarningBUF60 min
Sep 11, 5:47 PM EDTSevere Thunderstorm WarningBUFOswego28 min
Sep 11, 6:17 PM EDTAreal Flood AdvisoryBUFAllegany3 hr
Sep 11, 6:38 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus52 min
Sep 11, 6:58 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston32 min
Sep 11, 7:37 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus3 hr

Nearby

Heat Advisories in New York, 2013Every heat advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.